Open Access
2018 Cohomological dimensions of universal cosovereign Hopf algebras
Julien Bichon
Publ. Mat. 62(2): 301-330 (2018). DOI: 10.5565/PUBLMAT6221801


We compute the Hochschild and Gerstenhaber–Schack cohomological dimensions of the universal cosovereign Hopf algebras, when the matrix of parameters is a generic asymmetry. Our main tools are considerations on the cohomologies of free product of Hopf algebras, and on the invariance of the cohomological dimensions under graded twisting by a finite abelian group.


Download Citation

Julien Bichon. "Cohomological dimensions of universal cosovereign Hopf algebras." Publ. Mat. 62 (2) 301 - 330, 2018.


Received: 28 November 2016; Revised: 9 March 2017; Published: 2018
First available in Project Euclid: 16 June 2018

zbMATH: 06918950
MathSciNet: MR3815282
Digital Object Identifier: 10.5565/PUBLMAT6221801

Primary: 16E10 , 16E40 , 16T05

Keywords: cohomological dimensions , Hopf algebra , Yetter–Drinfeld module

Rights: Copyright © 2018 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.62 • No. 2 • 2018
Back to Top